Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 17042, 14 pages

Uniform limit power-type function spaces

Department of Mathematics, Harbin Institute of Technology, Harbin 150001, China

Received 10 October 2005; Revised 16 June 2006; Accepted 5 July 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chuanyi Zhang and Weiguo Liu, “Uniform limit power-type function spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 17042, 14 pages, 2006. doi:10.1155/IJMMS/2006/17042